# SDR QXEA2013050600896

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 683-698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26P CORRODED BS 683.45-698.  REMOVED CORROSION IAW SRM REV 12 51-42-05-00-01, 51-21-00-00-02.  FOUND TO BE OUT OF LIMITS IAW SRM REV 12 53-40-03-00-01.   REMOVED STRINGER IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED STRINGER IAW SRM 51-40-07-02-01, REV 12.    INSTALLED NEW STRINGER IAW SRM 51-42-05-02-01, REV 12.
